My doctor recommend it and after taking it for three days i decided to do some research and foud out all these bad side effect, now i want to stop take it.
26 Aug 2009
Every medicine has side-effects and you need to weigh up the risks versus benefits. You should talk to your doctor about your concerns and together decide what is best for you.
Here is a comprehensive and accurate list of side-effects of Medroxyprogesterone:
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed on Aug. 14th, but I still have not taken any of my medicines because I am scared of all the side effects and I am scared that because ...
1 answer • 12 Oct 2009
I have encounterd a serious side effect. I just started your medicine June 1, 2011. Yesterday, I was diagnoised with Central Serous Retinopathy. What ...
2 answers • 15 Jun 2011
Hepatitis C - I am going to start treatment for hep c next week and am very scared. I have heard the
... side effects are horrible. Does anyone know if the side effects are also treeated with other medicines. I have heard of having bone and muscle ...
3 answers • 16 Aug 2011
I am 15 and virgin... I have been bleeding the doctor gave me medicine to stop the b,weddings he said it was pure harmonal imbalance but nothing ...
1 answer • 25 Nov 2012
I take a medicine that has sedation as one of the side effects. I do have some of the side effects listed, I am not sure exactly what they mean by ...
2 answers • 20 May 2013